# SDR AC2A086269

- Difficulty date: April 21, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N7266K
- Make and model: Skrsky S76A
- Aircraft serial: 760283
- Aircraft time: 15,620 hours
- Engine: Allsn 250C30
- Engine time: 15,502 hours, 17,794 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft Seal
- Part number: 6854424
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PART IS LEAKING OIL. OIL SEAL HAD BECOME DISPLACED FROM FUEL PUMP DRIVE SEAL BORE IN ENGINE GEARBOX. OIL WAS COMING OUT OF THE FUEL PUMP CASE DRAIN, THROUGH THE DRAIN HOSE AND OUT OF THE DRAIN CLUSTER ON THE BELLY OF THE AIRCRAFT. FUEL PUMP WAS REMOVED, THE DRIVE SEAL WAS REPLACED WITH NEW SEAL AND THE FUEL PUMP WAS REINSTALLED.
